American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Michael Brannan and Brian Forrest. Extending multipliers of the Fourier algebra from a subgroup. Proc. Amer. Math. Soc. 142 (2014) 1181-1191.
Abstract, references, and article information   
View Article: PDF

[2] Deguang Han, David R. Larson, Bei Liu and Rui Liu. Dilations of frames, operator-valued measures and bounded linear maps. Contemporary Mathematics 626 (2014) 33-53.
Book volume table of contents   
View Article: PDF

[3] Yemon Choi and Ebrahim Samei. Quotients of Fourier algebras, and representations which are not completely bounded. Proc. Amer. Math. Soc. 141 (2013) 2379-2388.
Abstract, references, and article information   
View Article: PDF

[4] Hendrik Schlieter and Wend Werner. Unbounded multipliers on operator spaces. Proc. Amer. Math. Soc. 141 (2013) 1719-1733.
Abstract, references, and article information   
View Article: PDF

[5] Xu-Jian Huang. Completely positive matrix numerical index on matrix regular operator spaces. Proc. Amer. Math. Soc. 140 (2012) 3161-3167.
Abstract, references, and article information   
View Article: PDF

[6] Gilles Pisier. Grothendieck’s Theorem, past and present. Bull. Amer. Math. Soc. 49 (2012) 237-323.
Abstract, references, and article information   
View Article: PDF

[7] Vern I. Paulsen. Weak expectations and the injective envelope. Trans. Amer. Math. Soc. 363 (2011) 4735-4755. MR 2806689.
Abstract, references, and article information   
View Article: PDF

[8] Anar Dosi. Local operator algebras, fractional positivity and the quantum moment problem. Trans. Amer. Math. Soc. 363 (2011) 801-856. MR 2728586.
Abstract, references, and article information   
View Article: PDF

[9] David P. Blecher and Matthew Neal. Metric characterizations of isometries and of unital operator spaces and systems. Proc. Amer. Math. Soc. 139 (2011) 985-998. MR 2745650.
Abstract, references, and article information   
View Article: PDF

[10] Gilles Pisier. Complex interpolation between Hilbert, Banach and operator spaces. Memoirs of the AMS 208 (2010) MR 2732331.
Book volume table of contents   

[11] Gelu Popescu. Operator theory on noncommutative domains. Memoirs of the AMS 205 (2010) MR 2643314.
Book volume table of contents   

[12] Marius Junge and Javier Parcet. Mixed-norm inequalities and operator space $L_p$ embedding theory. Memoirs of the AMS 203 (2010) MR 2589944.
Book volume table of contents   

[13] Matthew Daws. Operator biprojectivity of compact quantum groups. Proc. Amer. Math. Soc. 138 (2010) 1349-1359. MR 2578527.
Abstract, references, and article information   
View Article: PDF

[14] Uffe Haagerup, Marius Junge and Quanhua Xu. A reduction method for noncommutative $L_p$-spaces and applications. Trans. Amer. Math. Soc. 362 (2010) 2125-2165. MR 2574890.
Abstract, references, and article information   
View Article: PDF

[15] Kyung Hoon Han. Noncommutative $L_p$-space and operator system. Proc. Amer. Math. Soc. 137 (2009) 4157-4167. MR 2538576.
Abstract, references, and article information   
View Article: PDF

[16] Ben Mathes. Substrictly cyclic operators. Proc. Amer. Math. Soc. 137 (2009) 3757-3762. MR 2529884.
Abstract, references, and article information   
View Article: PDF

[17] Sneh Lata, Meghna Mittal and Vern I. Paulsen. An operator algebraic proof of Agler's factorization theorem. Proc. Amer. Math. Soc. 137 (2009) 3741-3748. MR 2529882.
Abstract, references, and article information   
View Article: PDF

[18] K. Juschenko, I. G. Todorov and L. Turowska. Multidimensional operator multipliers. Trans. Amer. Math. Soc. 361 (2009) 4683-4720. MR 2506424.
Abstract, references, and article information   
View Article: PDF

[19] Bojan Magajna. Pointwise approximation by elementary complete contractions. Proc. Amer. Math. Soc. 137 (2009) 2375-2385. MR 2495272.
Abstract, references, and article information   
View Article: PDF

[20] Robert J. Archbold, Douglas W. B. Somerset and Richard M. Timoney. Completely bounded mappings and simplicial complex structure in the primitive ideal space of a $C^*$-algebra. Trans. Amer. Math. Soc. 361 (2009) 1397-1427. MR 2457404.
Abstract, references, and article information   
View Article: PDF

[21] Christian Le Merdy, Éric Ricard and Jean Roydor. Completely $1$-complemented subspaces of Schatten spaces. Trans. Amer. Math. Soc. 361 (2009) 849-887. MR 2452827.
Abstract, references, and article information   
View Article: PDF

[22] David R. Pitts. Norming algebras and automatic complete boundedness of isomorphisms of operator algebras. Proc. Amer. Math. Soc. 136 (2008) 1757-1768. MR 2373606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bebe Prunaru. Some exact sequences for Toeplitz algebras of spherical isometries. Proc. Amer. Math. Soc. 135 (2007) 3621-3630. MR 2336578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Timur Oikhberg. The complete isomorphism class of an operator space. Proc. Amer. Math. Soc. 135 (2007) 3943-3948. MR 2341944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William Arveson. Quotients of standard Hilbert modules. Trans. Amer. Math. Soc. 359 (2007) 6027-6055. MR 2336315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William Arveson. The noncommutative Choquet boundary. J. Amer. Math. Soc. 21 (2008) 1065-1084. MR 2425180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] David P. Blecher and Vrej Zarikian. The calculus of one-sided $M$-ideals and multipliers in operator spaces. Memoirs of the AMS 179 (2006) MR 2184804.
Book volume table of contents   

[29] Ana-Maria Popa and Zhong-Jin Ruan. Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on $\mathcal{B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006) 1223-1235. MR 2196060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2